# SDR REXA2024110101359

- Difficulty date: April 21, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: M67035151059
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 26L HAS CORROSION BETWEEN FS1069-FS1088. REPAIRED DAMAGE I.A.W. CRJ900 SRM 53-00-03-201-001-A02.
